Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 20, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 8, 2024, 9:00 AM CDT for Benton County, Morgan County, Missouri. It was in force for 6 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 9:00 AM CDT (14:00 UTC)
- Expired
- May 8, 2024, 3:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Morgan County, MO
The radar
The Pleasant Hill radar (KEAX), 110 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 9:08 AM CDT | FLASH FLOOD | 2 W Lincoln, MO | Flooding on Highway C west of Lincoln. |
| May 8, 9:08 AM CDT | FLASH FLOOD | 2 W Lincoln, MO | Flooding on Highway C west of Lincoln. |
| May 8, 9:08 AM CDT | FLASH FLOOD | 3 Se Ionia, MO | Flooding on Highway 65 and Sieving Rd west of Cole Camp. |
| May 8, 9:08 AM CDT | FLASH FLOOD | 3 Se Ionia, MO | Flooding on Highway 65 and Sieving Rd west of Cole Camp. |
| May 8, 10:03 AM CDT | FLASH FLOOD | 3 Sw Stover, MO | Emergency management reported Highway FF was flooded. |
| May 8, 10:03 AM CDT | FLASH FLOOD | 3 Sw Stover, MO | Emergency management reported Highway FF was flooded. |
| May 8, 10:03 AM CDT | FLASH FLOOD | Stover, MO | Emergency management reported Highway 52 and 135 flooded. |
| May 8, 10:03 AM CDT | FLASH FLOOD | Stover, MO | Emergency management reported Highway 52 and 135 flooded. |
| May 8, 10:17 AM CDT | FLASH FLOOD | 3 Sse Cole Camp, MO | MODOT reports Route B is closed south of Cole Camp is closed due to flooding. |
| May 8, 10:17 AM CDT | FLASH FLOOD | 3 Sse Cole Camp, MO | MODOT reports Route B is closed south of Cole Camp is closed due to flooding. |
| May 8, 10:44 AM CDT | FLASH FLOOD | 1 Se Florence, MO | MODOT reports Highway BB southeast of Florence is closed due to flooding. |
| May 8, 10:44 AM CDT | FLASH FLOOD | 1 Se Florence, MO | MODOT reports Highway BB southeast of Florence is closed due to flooding. |
| May 8, 11:40 AM CDT | FLASH FLOOD | 3 Sse Cole Camp, MO | Image via social media of Highway B flooded south of Cole Camp. |
| May 8, 11:40 AM CDT | FLASH FLOOD | 3 Sse Cole Camp, MO | Image via social media of Highway B flooded south of Cole Camp. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 727 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
868
WGUS53 KSGF 081400
FFWSGF
MOC015-141-082000-
/O.NEW.KSGF.FF.W.0020.240508T1400Z-240508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
900 AM CDT Wed May 8 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Northern Benton County in central Missouri...
Morgan County in central Missouri...
* Until 300 PM CDT.
* At 900 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 3 inches of rain have fallen. The expected rainfall rate is
1 to 2 inches in 1 hour. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Versailles, Lincoln, Cole Camp, Stover, Barnett, Syracuse,
Crockerville, Florence, Mora, Brandon, Palo Pinto, Lake of The
Ozarks and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3851 9351 3851 9329 3854 9329 3853 9307
3869 9306 3868 9284 3860 9284 3843 9262
3836 9263 3835 9264 3832 9307 3833 9352
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
JD2 follow-up statements
951
WGUS73 KSGF 081431
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
931 AM CDT Wed May 8 2024
MOC015-141-082000-
/O.CON.KSGF.FF.W.0020.000000T0000Z-240508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
931 AM CDT Wed May 8 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON FOR NORTHERN BENTON AND MORGAN COUNTIES...
At 931 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 3 inches of rain have fallen. The expected rainfall rate is 1 to
2 inches in 1 hour. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is already occurring.
Law enforcement reported flooding at Highway 65 and Sieving Road
west of Cole Camp and Highway C west of Lincoln.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Versailles, Lincoln, Cole Camp, Stover, Barnett, Syracuse,
Crockerville, Florence, Mora, Brandon, Palo Pinto, Lake of The
Ozarks and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3851 9351 3851 9329 3854 9329 3853 9307
3869 9306 3868 9284 3860 9284 3843 9262
3836 9263 3835 9264 3832 9307 3833 9352
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
JD323
WGUS73 KSGF 081529
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1029 AM CDT Wed May 8 2024
MOC015-141-082000-
/O.CON.KSGF.FF.W.0020.000000T0000Z-240508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
1029 AM CDT Wed May 8 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON FOR NORTHERN BENTON AND MORGAN COUNTIES...
At 1029 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 3 inches of rain have fallen. Additional rainfall amounts up to
1 inch are possible in the warned area. Flash flooding is already
occurring. MODOT reports Route B south of Cole Camp is closed due to
flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Versailles, Lincoln, Cole Camp, Stover, Barnett, Syracuse,
Crockerville, Florence, Mora, Brandon, Palo Pinto, Lake of The
Ozarks and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3851 9351 3851 9329 3854 9329 3853 9307
3869 9306 3868 9284 3860 9284 3843 9262
3836 9263 3835 9264 3832 9307 3833 9352
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
JDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:48 AM CDT, 2 hours 12 minutes earlier. Its key messages:
- Severe thunderstorms expected today with very large hail up to the size of baseballs, damaging winds up to 60-80 mph, and tornadoes. First round in the morning to mid afternoon with round two in the late afternoon and evening. Highest potential for severe storms along and southeast of a Joplin to Warsaw line.
- Localized heavy rainfall may result in flooding, especially for areas northeast of a line from Stockton to Marshfield to Eminence. A Flood Watch has been issued for this area, where storms may drop 1 to 3 inches of rain with locally higher amounts of 3 to 6 inches.
- Drier and cooler conditions for late week and weekend.
Area forecast discussion, May 8, 6:48 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
648 AM CDT Wed May 8 2024
.KEY MESSAGES...
- Severe thunderstorms expected today with very large hail up to
the size of baseballs, damaging winds up to 60-80 mph, and
tornadoes. First round in the morning to mid afternoon with
round two in the late afternoon and evening. Highest potential
for severe storms along and southeast of a Joplin to Warsaw
line.
- Localized heavy rainfall may result in flooding, especially
for areas northeast of a line from Stockton to Marshfield to
Eminence. A Flood Watch has been issued for this area, where
storms may drop 1 to 3 inches of rain with locally higher
amounts of 3 to 6 inches.
- Drier and cooler conditions for late week and weekend.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 430 AM CDT Wed May 8 2024
Focus is on potential for significant severe weather this
morning through this evening. Expecting two rounds of severe
storms:
Round 1: Strong southerly flow is pulling moisture northward
quickly. A cloud deck can be seen on satellite over southeast OK
into central AR, which will arrive over the southern CWA around
11Z, which is right in line with what models have been showing.
This moisture, along with the nose of the strong LLJ moving
east toward the area and a surface warm front will be the
catalyst for the development of elevated thunderstorms as early
as 6 AM over the western CWA.
Models show uncapped elevated instability rapidly developing
early this morning, with 2,000-3,000 J/kg of CAPE developing by
12Z when lifting from the 850mb. Expectation is for this
elevated convection to rapidly become severe with very large
hail (golf ball or larger) being the primary risk and damaging
winds being the secondary risk. Expect these storms to increase
in coverage and push east through the northern half of the CWA
this morning into mid afternoon as multicell clusters or
perhaps growing upscale to an MCS. These storms should stay
along and north of the warm front, which should stall in an
east-west orientation somewhere over the central CWA, but
confidence is limited in exact location. If storms don't form
into an MCS, there is a concern that storms sticking to the warm
front over the eastern CWA may be able to root near the surface
and ingest helicity from the front, resulting in a tornado
threat. This would be especially true if the front orients in a
straight west-east line or in a WNW-ESE line, which would cause
storms to move even more to the right of the right moving storm
motion today and increase storm relative inflow. If ideal storm
mode and frontal interaction occurs, significant tornadoes
could result but that is a very conditional threat. South of the
warm front, surface based storms should hesitate to form
through early to mid afternoon. However, if storms do develop
south of the front they could quickly become severe with
primarily a very large hail and damaging wind threat.
Guidance shows repeated development of elevated storms over
portions of central MO (NE CWA) this morning into the afternoon,
which may result in flooding. 00Z HREF LPMM shows potential for
locally up to 6 inches of rain through this afternoon. Have
issued a Flood Watch to cover this threat.
Round 2: A cold front will push through the area late today,
initiating additional convection over the western CWA late this
afternoon and pushing that through the southeastern CWA by
midnight tonight. These storms look to be more discrete
supercells that will have access to a very unstable environment
(SBCAPE of 3,000-4,000 J/kg) and deep layer shear around 50 kts.
Initially, wind fields will be more unidirectional, which will
favor baseball (if not larger) size hail and 60-80 mph winds as
the primary risks NW of I-44. Models have been trending slower
with the eastward progress of these storms, which is
problematic for areas SE of I-44 because we are also seeing a
trend to having better shear profiles in the evening and
potentially some backing surface winds. Latest RAP and HRRR
both show arcing hodographs that lead to 0-1km Helicity
increasing to 200-300 M2/S2 and Significant Tornado Parameter
values of 5-10. A lot could happen to disrupt this tornado
threat, but if ideal conditions present themselves as shown by
the RAP and HRRR, a significant tornado threat could result
south of I-44 this evening. Stay tuned for updates through the
day. Additional significant threats of baseball or larger hail
and 60-80 mph winds are also expected south of I-44.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 430 AM CDT Wed May 8 2024
Thursday through Saturday looks dry, with chances for rain
increasing Sunday into Tuesday. Temperatures will be near
normal.
&&
.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 647 AM CDT Wed May 8 2024
Will see a very dynamic situation play out today with multiple
rounds of thunderstorms moving through from early morning
through late evening. Severe thunderstorms with potential for
very large hail, 60-70 mph winds, and tornadoes will be
possible. Timing and coverage is a real challenge with this
setup, making the TAFs lower confidence. VFR conditions are
expected this evening into tonight behind the final round of
storms.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch from 10 AM CDT this morning through this evening
for MOZ055>058-067>071-078>083-091-092-098.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...TitusHazardous weather outlook, May 8, 3:13 AM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 313 AM CDT Wed May 8 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090815- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 313 AM CDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Significant thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Severe thunderstorms are likely this morning through this evening with very large hail up to the size of baseballs, damaging winds up to 60-80 mph, and tornadoes. The first round is expected in the morning to mid afternoon with round two in the late afternoon and evening. Highest potential for severe storms is along and southeast of a Joplin to Warsaw line. Localized heavy rainfall may result in flooding, especially for areas northeast of a line from Stockton to Marshfield to Eminence. A Flood Watch has been issued for this area, where storms may drop 1 to 3 inches of rain with locally higher amounts of 3 to 6 inches. For more specific information, see www.weather.gov/sgf/dsspacket .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, May 8, 8:46 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
846 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM Hail Ionia 38.51N 93.32W
05/08/2024 M1.00 Inch Benton MO Public
&&
FEHLocal storm report, May 8, 8:47 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
847 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM Hail 3 WNW Cole Camp 38.49N 93.26W
05/08/2024 E1.00 Inch Benton MO CO-OP Observer
Also reported torrential rainfall with rates
near 7 inches per hour.
&&
FEHLocal storm report, May 8, 8:51 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
851 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM Hail 2 SE Cole Camp 38.44N 93.18W
05/08/2024 E1.75 Inch Benton MO Public
&&
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 2:44 AM CDT | Flood Watch | SGF | Benton, Camden, Cedar, Dallas, Dent, Hickory and 12 more | 19 hr |
| May 8, 8:06 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 24 min |
| May 8, 8:29 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 46 min |
| May 8, 8:57 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 48 min |
| May 8, 9:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 37 min |
| May 8, 9:13 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 32 min |
| May 8, 9:43 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 47 min |
| May 8, 10:15 AM CDT | Special Weather Statement | SGF | Maries | 30 min |
| May 8, 10:21 AM CDT | Areal Flood Advisory | SGF | Benton, Maries, Miller, Morgan, Pulaski | 53 min |
| May 8, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 48 min |
| May 8, 11:14 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Morgan | 5 hr |
| May 8, 1:17 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 27 min |
| May 8, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 51 min |
| May 8, 2:05 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 4 hr |
| May 8, 2:19 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair | 41 min |
| May 8, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 47 min |
| May 8, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 40 min |
| May 8, 2:36 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 54 min |
| May 8, 2:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 32 min |
| May 8, 2:50 PM CDT | Tornado Warning | SGF | Newton | 25 min |
| May 8, 2:57 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, St. Clair | 33 min |
| May 8, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 52 min |
| May 8, 3:10 PM CDT | Tornado Warning | SGF | Newton | 50 min |
| May 8, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| May 8, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 47 min |
| May 8, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 46 min |
| May 8, 3:41 PM CDT | Tornado Warning | SGF | Dade, Polk | 49 min |
| May 8, 3:54 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 51 min |
| May 8, 3:55 PM CDT | Tornado Warning | SGF | Barry, Lawrence, Newton | 50 min |
| May 8, 3:59 PM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 6 hr |
| May 8, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 44 min |
| May 8, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 26 min |
| May 8, 4:11 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 49 min |
| May 8, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 10 min |
| May 8, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 37 min |
| May 8, 4:28 PM CDT | Tornado Warning | SGF | Barry, Christian, Lawrence, Stone | 47 min |
| May 8, 4:42 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 48 min |
| May 8, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 19 min |
| May 8, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 38 min |
| May 8, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 8, 5:09 PM CDT | Tornado Warning | SGF | Christian, Stone | 30 min |
| May 8, 5:10 PM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 6 hr |
| May 8, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 51 min |
| May 8, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 47 min |
| May 8, 5:30 PM CDT | Special Weather Statement | SGF | Benton | 30 min |
| May 8, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 41 min |
| May 8, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 37 min |
| May 8, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 44 min |
| May 8, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 41 min |
| May 8, 5:53 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 6 hr |
| May 8, 6:02 PM CDT | Special Weather Statement | SGF | Benton | 28 min |
| May 8, 6:05 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 40 min |
| May 8, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 17 min |
| May 8, 6:42 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 48 min |
| May 8, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 26 min |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.